advertisement
Question
Posted by: JJ | 2009/10/19

Pregnant or not

Hi, i did a pregnancy test on Sunday, 18/10/09. It was neg. But my concern is that I was on the tryphasil for 5yrs and I decided to go off it. I' m off since 21/10/09 and I shouldv' e gotten my period the first week in Oct and didn' t. My concern is that i have the flu and feeling very dead (sick) but afraid to take anything cause what if I' m pregnant? Can dr please help and advise. I also have this bad pains over my tummy and on the sides of my body as well.

Thanking you in advance

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Do you mean that you stopped Triphasil on 21/9/09. If the pregnancy test was negative two weeks after your expectd period, then pregnancy is unlikely. You will have to see a doctor to determine the cause for the stomach pains.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: jj | 2009/10/21

This morning, 21/10/09, I saw slight blood but during the day nothing. I have been very nausea. How can the hpt say neg. when i have all the simptoms. Dr please respond.

Reply to jj
Posted by: gynaedoc | 2009/10/21

Do you mean that you stopped Triphasil on 21/9/09. If the pregnancy test was negative two weeks after your expectd period, then pregnancy is unlikely. You will have to see a doctor to determine the cause for the stomach pains.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2009/10/21

Do you mean that you stopped Triphasil on 21/9/09. If the pregnancy test was negative two weeks after your expectd period, then pregnancy is unlikely. You will have to see a doctor to determine the cause for the stomach pains.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2009/10/21

Do you mean that you stopped Triphasil on 21/9/09. If the pregnancy test was negative two weeks after your expectd period, then pregnancy is unlikely. You will have to see a doctor to determine the cause for the stomach pains.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement